MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the sp02 8-pin d-sub-adapter cable 3m indicating that the device is no longer recognized by the monitor, the sp02 curve is gone and they are unable to monitor the patient.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer, who supplied audit logs and printouts, which revealed the gap in spo2 measurement from 7:22am to 7:34am.The audit log revealed a technical inop alarm was generated at 7:22am for 'spo2 no sensor' and the alarm was acknowledged at 7:30am.The inop alarm was triggered again at 7:31am after activating the spo2 measurement.At 7:34am, the problem with spo2 appears to have been resolved and the alarm ended.The spo2 cable was replaced to resolve the issue with no actual harm to the patient.Analysis was performed and investigation has been completed.The customer replaced the sensor cable to resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SPO2 CABLE
Common Device Name
SPO2 CABLE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23547333
Report Number9610816-2025-001064
Device Sequence Number18571515
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946(10)524
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue Number989803128651
Device Lot Number05/24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age5 DA
Patient SexMale
Patient Weight14 KG